# SDR DALA12006400855

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 80,069 hours, 79,908 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED FUEL FUMES IN AIRCRAFT AFTER STARTING AND RUNNING THE APU.  ON INSPECTION, MAINTENANCE REPLACED THE O-RING AT THE ATOMIZER B-NUT AND PERFORMED A PNEUMATIC DUCT BURNOUT.  AIRCRAFT IS NOW OKAY FOR SERVICE.
